This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I had taken an doxycycline and clindamycin for about a year for an infection. It caused me to have digestive problems. Will It ever get better or will it be permanant? I have also been told it caused some anxiety. So I noticed my temperature has always been 98.5-98.8 and now it is 97.1-97.6 all the time. Well I felt like I had a slight fever one day and it said 98.2. Is it normal for your normal temp to drop? It has been like that for a few months now. I am always cold when everyone else isn't. What else could cause my temp to drop? I have been tested for thyroid and my adrenal glad which doc said negative.
It depends on what time of day you take your temperature. It is lowest in the morning and rises during the day and is highest around 6 p.m. But your temperature can be a little low or a little high and it is your body either fighting something off or just regulating itself. I would worry about such as small change like that. Sometimes your temp goes down a degree when you are fighting a virus. As for the doxy and clindamycin. You probably lost a lot of your normal intestinal bacteria and you need to start taking probiotics if you haven't yet. Get one that has 10 billion copies and has at least a couple different bacteria such as a lactobacillus and bifidobacterium sp. You can take these as a daily pill. You can eat a couple of yogurts a day but it may not be enough. Also if you have really bad diarrhea you may want to get tested for Clostridridium difficile. It is a bacteria that can take over when you take Clindamycin and some other antibiotics (it has a toxin) and causes a lot of intestinal problems. But if you don't have diarrhea yet then you may be lucky and just start the probiotic. You can get them in a lot of places like Costco. It will get better after you repopluate your intestines. It will take a few months. But do see a doctor if you have bad diarrhea or develop it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.